MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of user advisory - ua27 (encoder fault) error message on the autopulse platform (sn (b)(4)) was not confirmed during functional test and data archive review.However, ua17 (motor on for too long during active operation) was observed in the platform's archive.No physical damage observed on the ap platform during visual inspection.The autopulse platform is a reusable device and was manufactured in march 2008.The device has been operating for over 10 years and has exceeded its expected serviceable life of 5 years.During archive data review, ua27 was not identified, thus not confirming the reported complaint.However, ua17 was identified on the date the issue occurred.The brake gap was found too wide (out-of-specification).Both the set screws holding the brake hub to the shaft were loose as a result of wear and tear.Per standard service process, the defective dive train motor was replaced to remedy the issue.The autopulse platform passed the initial functional testing without any fault or error.Historical complaints were reviewed for service information related to the reported complaint and there were no similar complaints reported for autopulse with serial number (b)(4).
 
Event or Problem Description
As reported, during shift check, the autopulse platform (sn (b)(4)) displayed a user advisory - ua27 (encoder fault) error message during power on.No patient involvement.

Brand Name
AUTOPULSE® PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key7945410
Report Number3010617000-2018-01009
Device Sequence Number1355843
Product Code DRM
UDI-Device Identifier00849111000116
UDI-Public00849111000116
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2018
Initial Report FDA Received Date10/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1